# SDR UALA2013061804218

- Difficulty date: June 16, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 40,275 hours, 17,436 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED SMOKE IN AFT GALLEY COMING FROM AIR VENT OVER GALLEY TABLE,  NO OVEN IN BACK.  THERE WAS NO VISIBLE SMOKE REPORTED BY FA. APPEARS TO HAVE EMANATED FROM COFFEEMAKERS, BURNED COFFEE ODOR. PULLED COFFEEMAKERS OUT AND INSPECTED, NO DEFECTS NOTED. CLEANED THE COFFEEMAKER HOT PLATE.  NO OTHER DEFECTS NOTED IN GALLEY AREA, ALL CB'S IN AND ALL LIGHTS WORKING.
